I was on 25 mg for a month and a half when doctor upped my dose to 50 mg for reasons I'm not sure since I was getting relief from migraines and was having no side effects. Immediately started having intense back pain and burning, numb feet which went on for 7 weeks before I realized it was a side effect of meds. Been of meds for 7 days and I can feel my toes and am having no back pain but still having burning in my feet even though doctor put me on Neurontin, vitmamin B complex and L-Lysine to help. How long is the burning sensation going to last?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 May 2011 • 2 answers
Updated 2 Jul 2012 • 3 answers
Updated 19 Jul 2015 • 5 answers
Updated 15 Jul 2018 • 2 answers
I have burning in my feet I was put on Neurontin 100mg how long dose it take for the burning to stop
Updated 28 Nov 2016 • 1 answer